# SDR UIEA2020040200648

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Beam
- Part number: 65B1144410
- Condition: Not Reported
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BODY LANDING GEAR I/B SHOCK DOOR FWD SEAL RETAINER LOOSE( RH BODY LANDING GEAR I/B SHOCK DOOR FWD SEAL RETAINER 65B10920-209 AND STRIP 69B14602-4 AND BEAM 65B11444-10 REPLACED IAW SRM 51-10-02 AND SRM 51-40-02. )
